# SDR ASOA201001851

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 16,622 hours, 11,695 cycles
- Engine: Ge CF34*
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Weak
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE WEAK.  R & R BATTERY IAW AMM 25-90-01.
